On functors from compact to Banach algebras

Donald Harting

Studia Mathematica (1976)

  • Volume: 54, Issue: 3, page 191-198
  • ISSN: 0039-3223

How to cite


Harting, Donald. "On functors from compact to Banach algebras." Studia Mathematica 54.3 (1976): 191-198. <http://eudml.org/doc/217978>.

author = {Harting, Donald},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {191-198},
title = {On functors from compact to Banach algebras},
url = {http://eudml.org/doc/217978},
volume = {54},
year = {1976},

AU - Harting, Donald
TI - On functors from compact to Banach algebras
JO - Studia Mathematica
PY - 1976
VL - 54
IS - 3
SP - 191
EP - 198
LA - eng
UR - http://eudml.org/doc/217978
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.